We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
So, as I had written before AF appeared last Monday on the 10th and lasted for 4 days. I took Soy Isoflavones (100mg) from CD 3 to 7, last day of which was yesterday.
And just now when I went to the bathroom, I see something in between spotting/light flow on my pantyliner along with cramps and whatnot...I'm technically CD 8, but do you think I should count this as a new cycle? What do you think could account for this?
I know for some women with PCOS, SI can really mess them up. Has anyone else experienced this?
I really don't know. I googled it real quick and found that it could be caused by rapidly fluctuating hormones that can make the body confused as to what's supposed to be going on. The site I was at said it could cause delayed ovulation or an anov cycle or the hormones could figure themselves out and cause a normal O so it wasn't particularly helpful lol. You can always call your doctor or pharmacist and ask? Sometimes they know these things.
Thanks Bokkechick for my wonderful siggy! TTC Blog
Much of the responses I found from physicians (through Google of course ) said that breakthrough bleeding shouldn't interfere with ovulation, so hopefully that's the case.
I also read somewhere that if you start bleeding again 2 or 3 days after the last day of your AF that it just means that the uterine lining hadn't been completely shed. And it's been about 3-4 days later and it's not bright red, really looks more like a brownish/red-ish tinged, with mucus (again, sorry if TMI!)...